# SDR UALA2013071204858

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR WEB CRACKED. HFEC IAW NTM PART 6 51-00-00, PROC 4 AT TRIMMED AREA NO CRACK FOUND.  REPAIRED CRACKED WEB IAW SRM 53-10-51, REPAIR 7, FIG 201.
